Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I have been taking Corgard , 10 mgs., BID, for

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4227 Questions
Question
I have been taking Corgard, 10 mgs., BID, for sometime, in combination with Lisinopril HCTZ and Zestril, to control hypertension. I am 68 years old and lately, I have been experiencing significant problems with maintaining an erection. I have considered obtaining a script for Viagra, but was wondering if it wouldn't be a better solution to ask my doc to try a different combination of blood pressure meds. Your thoughts?
Posted Sun, 3 Dec 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that your symptoms could be related to corgard.

Erectile dysfunction is a known adverse effect of this drug.

For this reason, I would recommend switching from Corgard to Nebivolol or Bisoprolol, which do not impose to this adverse effect.

Regarding the other drugs that you are currently taking, I would not recommend making any changes, as they do not lead to erectile dysfunction as an adverse effect.

You should discuss with your doctor on the above issues!

Hope you will find this answer helpful!

Kind regards,

Dr.Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor